Paralen 500 mg 12 tablets
Paracetamol, the active ingredient of Paralen 500 tablets, works against pain and reduces elevated body temperature.
Detailed product information
Paralen 500 tablets are designed to reduce fever in flu, colds and other infectious diseases . Paralen 500 tablets are also suitable for pains of different origins, such as headaches, teeth, painful menstruation, pains of the locomotive system accompanying influenza and cold and back pain . Paralen 500 is for adults, adolescents and children from 6 years of age. It does not aggravate stomach upsets and does not induce vomiting, it can also be used by patients with gastric and duodenal ulcers and patients who do not tolerate acetylsalicylic acid.
Adults and adolescents (over 15 years of age) take 1-2 tablets as needed several times a day for at least 4 hours. The maximum daily dose is 8 tablets, the highest single dose for people weighing less than 50 kg 1 tablet, and for people weighing 50 kg or more 2 tablets. For long-term therapy (over 10 days), do not exceed the daily dose of 5 tablets.
For children and adolescents aged 6-15 years , 1 / 2-1 tablets are given as needed several times a day at 6 hour intervals. The interval can be shortened if necessary for 4 hours, not exceeding the total daily dose. The maximum daily and single doses by age and weight are shown in the table.
Children under 6 years of age Due to the amount of active substance in the tablet, the product is not intended for children under 6 years of age.
Children from 3 years of age can be given PARALEN 125 tablets, Paralen in the form of suspensions or suppositories for younger children.
The active substance is paracetamol 500 mg in 1 tablet.
The other ingredients are pre-swollen corn starch, povidone 30, croscarmellose sodium and stearic acid.
The active substance paracetamol is contained in a number of different medicines, beware of their combination. Do not take more paracetamol-containing medicines at the same time. Do not drink alcohol during treatment.